# SDR DLM88060495

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 45,276 hours, 35,345 cycles
- Engine: Pwa JT8D219
- Engine time: 45,459 hours, 36,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718134
- Condition: Activated
- Location: Nr 2
- Part time: 45,459 hours, 36,188 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RT ENGINE SLOW TO ACCELERATE.  PERFORMED ENGINE ACCELERATION CHECK PER M/M.  BOTH ENGINE ACCELERATE WELL WITHIN LIMITS.  ENGINE PARAMETERS GOOD.
